# SDR SWAA2022012809760

- Difficulty date: August 8, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH Z-ANGLE HAS SPOTS OF CORROSION FROM STA 727 E TO 767 / AFT PIT RH Z-ANGLE HAS SPOTS OF CORROSION FROM STA 727 E TO 767 BLENDED CORROSION AND VERIFIED WITH 10X IAW SAM 51-10-07 VERIFIED LIMITS AND FOUND ORIGINAL THICKNESS TO BE .040' REMAINING;. .030' WITH A LOSS OF .010' FOUND TO BE OUT OF LIMITS IAW SAM 53-00-53-1A-2 REMOVED AND REPLACED Z ANGLE ON NON ROUTINE X612511
